MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT SIZE E; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT SIZE E; PROSTHESIS, KNEE
Catalog Number 42530007102
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee revision approximately 11 months post implantation due to the tibia implant subsiding.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: 42522000510 - articular surface fixed bearing (cr) right 10 mm height -(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.X rays were provided and reviewed by mmi, the resulting radiology report states the following: imaging findings changes of knee arthroplasty without patellar resurfacing and non-cemented components.Geographic radiolucency deep to the medial tibial tray suspicious for osteolysis and subsidence of the tibial component into varus alignment.Thin lucency at the bone-prosthesis interface of the femoral component is of questionable significance.There is incomplete coverage of the medial lateral and posterior tibial plateau by the tibial component.Small to moderate knee effusion.Impression right knee arthroplasty with radiolucency around the tibial component suspicious for osteolysis and subsidence of the tibial component.There is incomplete coverage of the medial lateral and posterior tibial plateau by the tibial component and possible decreased bone density, which have been described as risk factors for migration in cementless tibial components.A definitive root cause cannot be determined.The complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23057564
Report Number0001822565-2025-03409
Device Sequence Number8581822
Product Code MBH
UDI-Device Identifier00889024510562
UDI-Public(01)00889024510562(17)330617(10)66023117
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42530007102
Device Lot Number66023117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale